Visibility problems related to skip lists

Prodinger, Helmut (2018)

CITATION: Prodinger, H. 2018. Visibility problems related to skip lists. Australasian Journal of Combinatorics, 72(3):509–515.

The original publication is available at https://ajc.maths.uq.edu.au

Article

For sequences (words) of geometric random variables, visibility problems related to a sun positioned in the north-west are considered. This leads to a skew version of such words. Various parameters are analyzed, such as left-to-right maxima, descents and inversions.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/106384
This item appears in the following collections: